# SDR ASAA2012100893085

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 16,105 hours, 5,123 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FRONT SPINNER CONE HAS MORE THAN 50 MISSING OF BLACK SULFURIC ANODIZED COATING.  R & R NR 2 ENG FRONT SPINNER CONE REF MM 72-21-01.
